Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2010, Article ID 768675, 15 pages
Review Article

Non-Gaussianity from Large-Scale Structure Surveys

Institució Catalana de Recerca i Estudis Avançat (ICREA) & Instituto de Ciencias del Cosmos, Universitat de Barcelona-IEEC (ICC-UB), Marti i Franques 1, 08028 Barcelona, Spain

Received 27 January 2010; Accepted 18 March 2010

Academic Editor: Dragan Huterer

Copyright © 2010 Licia Verde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Licia Verde, “Non-Gaussianity from Large-Scale Structure Surveys,” Advances in Astronomy, vol. 2010, Article ID 768675, 15 pages, 2010.